# SDR DALA2021072704223

- Difficulty date: July 25, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 103,439 hours, 14,654 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 EMERGENCY LIGHTS AT SEATS 19AB ARE INOPERATIVE. MAINTENANCE FOUND A BROKEN WIRE AT SEAT BASE NEXT TO KICK PANEL. REPAIRED WIRE. SYSTEM OPERATION IS NORMAL.
